Opuscula Mathematica
Opuscula Math. 36, no. 1 (), 5-23
http://dx.doi.org/10.7494/OpMath.2016.36.1.5
Opuscula Mathematica

Vertex-weighted Wiener polynomials of subdivision-related graphs




Abstract. Singly and doubly vertex-weighted Wiener polynomials are generalizations of both vertex-weighted Wiener numbers and the ordinary Wiener polynomial. In this paper, we show how the vertex-weighted Wiener polynomials of a graph change with subdivision operators, and apply our results to obtain vertex-weighted Wiener numbers.
Keywords: vertex-weighted Wiener numbers, vertex-weighted Wiener polynomials, subdivision graphs.
Mathematics Subject Classification: 05C76, 05C12, 05C07.
Cite this article as:
Mahdieh Azari, Ali Iranmanesh, Tomislav Došlić, Vertex-weighted Wiener polynomials of subdivision-related graphs, Opuscula Math. 36, no. 1 (2016), 5-23, http://dx.doi.org/10.7494/OpMath.2016.36.1.5
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.